Ask a Pharmacist Expert Forum
discharge
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

discharge

i went to the doctors on saturday 27th June and got my pill, but started my period on monday 28th june and i took my pill to stop the period. However i thought my period had stopped on the thursday. But i have been getting this brown discharge every day since about saturday 3rd July. i stopped taking my pill onn friday 26th June. Help please. Im worried ?
Tags: Discharge
Age
:  
18
Sex
:  
Female
Weight
:  
162
Current Medications
:  
microgynon
Drug Allergies
:  
None
639831_tn?1223066680
It's common to have spotting or discharge when starting oral contraceptives. This should decrease as you continue to take the medication.
Blank
This Forum's Experts
5801192_tn?1389204087
Carrie Fu, PharmDBlank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank